# SDR AALA201703019009

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 7,541 hours, 3,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE. SERVICED THE L3 DOOR ASSIST BOTTLE.
